Applied Mathematics

Vol.3 No.8(2012), Paper ID 21483, 7 pages

DOI:10.4236/am.2012.38131

 

Single Parameter Entropy of Uncertain Variables

 

Jiajun Liu, Liang Lin, Shuai Wu

 

College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China

 

Copyright © 2012 Jiajun Liu, Liang Lin, Shuai Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. , Lin, L. and Wu, S. (2012) Single Parameter Entropy of Uncertain Variables. Applied Mathematics, 3, 888-894. doi: 10.4236/am.2012.38131.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.